MathSciNet Relay Station
MathSciNet bibliographic data
MR637031 22E30 (22E46 43A80)
Lipsman, Ronald L.; Wolf, Joseph A. Canonical semi-invariants and the Plancherel formula for parabolic groups. Trans. Amer. Math. Soc. 269 (1982), no. 1, 111–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement